Strong convergence theorems for a solution of finite families of equilibrium and variational inequality problems

H. Zegeye, N. Shahzad

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We introduce an iterative process for finding an element of common solutions of finite family of equilibrium problems and finite family of variational inequality problems for continuous monotone mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of non-linear operators.

Original languageEnglish
Pages (from-to)207-223
Number of pages17
JournalOptimization
Volume63
Issue number2
DOIs
Publication statusPublished - Feb 1 2014

Fingerprint

Variational Inequality Problem
Banach spaces
Strong Theorems
Strong Convergence
Convergence Theorem
Monotone Mapping
Nonlinear Operator
Equilibrium Problem
Iterative Process
Banach space
Theorem
Family
Equilibrium problem
Variational inequalities
Operator
Class

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this

@article{582494cc9f334a9eaf4cdbf33dcba7e0,
title = "Strong convergence theorems for a solution of finite families of equilibrium and variational inequality problems",
abstract = "We introduce an iterative process for finding an element of common solutions of finite family of equilibrium problems and finite family of variational inequality problems for continuous monotone mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of non-linear operators.",
author = "H. Zegeye and N. Shahzad",
year = "2014",
month = "2",
day = "1",
doi = "10.1080/02331934.2011.635205",
language = "English",
volume = "63",
pages = "207--223",
journal = "Optimization",
issn = "0233-1934",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

Strong convergence theorems for a solution of finite families of equilibrium and variational inequality problems. / Zegeye, H.; Shahzad, N.

In: Optimization, Vol. 63, No. 2, 01.02.2014, p. 207-223.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strong convergence theorems for a solution of finite families of equilibrium and variational inequality problems

AU - Zegeye, H.

AU - Shahzad, N.

PY - 2014/2/1

Y1 - 2014/2/1

N2 - We introduce an iterative process for finding an element of common solutions of finite family of equilibrium problems and finite family of variational inequality problems for continuous monotone mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of non-linear operators.

AB - We introduce an iterative process for finding an element of common solutions of finite family of equilibrium problems and finite family of variational inequality problems for continuous monotone mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of non-linear operators.

UR - http://www.scopus.com/inward/record.url?scp=84893555456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893555456&partnerID=8YFLogxK

U2 - 10.1080/02331934.2011.635205

DO - 10.1080/02331934.2011.635205

M3 - Article

VL - 63

SP - 207

EP - 223

JO - Optimization

JF - Optimization

SN - 0233-1934

IS - 2

ER -